Per citar aquest document: http://ddd.uab.cat/record/1898
Almost everywhere convergence and boundedness of Cesàro-[alpha] ergodic averages in Lp,q-spaces
Martín-Reyes, F. J.
Sarrión Gavilán, M. D.

Data: 1999
Resum: Let (X,µ) be a [sigma]-finite measure space and let [tau] be an ergodic invertible measure preserving transformation. We study the a. e. convergence of the Cesàro-[alpha] ergodic averages associated with [tau] and the boundedness of the corresponding maximal operator in the setting of Lp,q(wdµ) spaces.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 1 (1999) , p. 217-234, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37960
DOI: 10.5565/PUBLMAT_43199_09
DOI: 10.5565/37960


18 p, 171.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-04-19



   Favorit i Compartir